MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-ST
Medical Device Problem Codes Leak/Splash (1354); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the device was received at the repair center.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was used during a colonoscopy procedure performed on an unknown date.According to the complainant, during the procedure, leaking was noted in the biopsy channel.The left and the right image was flickering.Another fuse 1c colonoscope was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the device was received at the repair center.Block h6: device code 1354 captures the reportable issue of leak at scope tip.Block h10: a fuse 1c colonoscope was received for analysis.A functional evaluation was performed and a leak was found in the biopsy channel.The reported right and left image flickering could not be replicated.The possible cause of the image issue was fluid invasion and no fluid was noted in ec at the time of inspection.The reported leak complaint was confirmed.However, the right and left image flickering complaint was not confirmed.The cause of reported leak failure is due to found leak in biopsy channel.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8138519
Report Number3005099803-2018-61826
Device Sequence Number216839
Product Code PEA
UDI-Device Identifier00816849019666
UDI-Public00816849019666
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-ST
Device Catalogue Number60093
Device Lot NumberF1C0600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1